Strong solution for a stochastic model of two-dimensional second grade fluids : existence, uniqueness and asymptotic behavior

dc.contributor.authorRazafimandimby, Paul Andre
dc.contributor.authorSango, Mamadou
dc.date.accessioned2012-06-05T08:41:08Z
dc.date.available2012-06-05T08:41:08Z
dc.date.issued2012-07
dc.description.abstractWe investigate a stochastic evolution equation for the motion of a second grade fluid filling a bounded domain of R2. Global existence and uniqueness of strong probabilistic solution is established. In contrast to previous results on this model we show that the sequence of Galerkin approximation converges in mean square to the exact strong probabilistic solution of the problem. We also give two results on the long time behaviour of the solution. Mainly we prove that the strong solution of our stochastic model converges exponentially in mean square to the stationary solution of the time-independent second grade fluids equations if the deterministic part of the external force does not depend on time. If the deterministic forcing term explicitly depends on time, then the strong probabilistic solution decays exponentially in mean square.en
dc.description.librariannf2012en
dc.description.sponsorshipUniversity of Pretoria.National Research Foundation South Africa. National Science Foundation grant no DMS-0635607.en_US
dc.description.urihttp://www.elsevier.com/locate/naen_US
dc.identifier.citationPaul André Razafimandimby & Mamadou Sango, Strong solution for a stochastic model of two-dimensional second grade fluids : existence, uniqueness and asymptotic behavior, Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 11, pp. 4251-4270 (2012), doi: 10.1016/j.na.2012.03.014en
dc.identifier.issn0362-546X (print)
dc.identifier.issn1873-5215 (online)
dc.identifier.other10.1016/j.na.2012.03.014
dc.identifier.urihttp://hdl.handle.net/2263/19095
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.rights© 2012 Elsevier Ltd. All rights reserved.en_US
dc.subjectSecond grade fluidsen
dc.subjectStrong solutionen
dc.subject.lcshNon-Newtonian fluidsen
dc.subject.lcshStochastic modelsen
dc.titleStrong solution for a stochastic model of two-dimensional second grade fluids : existence, uniqueness and asymptotic behavioren
dc.typePostprint Articleen

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Razafimandimby_Strong(2012).pdf
Size:
239.95 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: